Header

UZH-Logo

Maintenance Infos

Semilinear elliptic problems with nonlinear boundary conditions


Chipot, M; Ramaswamy, M (1998). Semilinear elliptic problems with nonlinear boundary conditions. Differential Equations and Dynamical Systems, 6(1-2):51-75.

Abstract

A semilinear elliptic problem with mixed boundary conditions, nonlinear Neumann on one part and homogeneous Dirichlet on the rest of the boundary is considered in a bounded domain Ω⊂ℝ N , N≥2. Depending on the interaction of the two nonlinearities, a nonexistence theorem and some existence theorems for positive solutions are obtained using variational methods.

Abstract

A semilinear elliptic problem with mixed boundary conditions, nonlinear Neumann on one part and homogeneous Dirichlet on the rest of the boundary is considered in a bounded domain Ω⊂ℝ N , N≥2. Depending on the interaction of the two nonlinearities, a nonexistence theorem and some existence theorems for positive solutions are obtained using variational methods.

Statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:nonlinear Neumann condition; Dirichlet conditions; nonexistence; existence; variational methods
Language:English
Date:1998
Deposited On:26 Jul 2010 16:46
Last Modified:06 Dec 2017 20:57
Publisher:Research Square
ISSN:0971-3514
Additional Information:New directions in applied mathematics (Hyderabad, 1995)
Related URLs:http://www.connectjournals.com/subscription_info.php?bookmark=CJ-001421

Download

Full text not available from this repository.